Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having fever. Took calpol. Getting bitter taste, pain in forehead and head. Alternate medicine

I have fever which is going upto 103 from 99-100 for last two days. I have taken Calpol to reduce the fever to 99 from 102-103 F. I am taking 3 Calpol per day. I have bitter taste in tongue and fells pain in forehead and head when temperature goes to 102F. Pls. suggest me a good medication. I am staying at India and Kolkata.
Asked On : Mon, 11 Jun 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
iwIuld sugeest you get the following done,,dc
2.smp-smear for malarial parasite
3.urine routine and microscopic
4.chest x ray
if you have throat pain, excessive cough, burning urination you will have to start an antibiotic
you can continue tab calpol 6-8 hrly along with tab gelusil thrice a day.
depending on your reports other medications will be started
keep yourself well hydrated by increasing your fluid intake
take care
Answered: Sat, 7 Jul 2012
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Thank you for getting in touch with us. As I see, you have been getting fever since the last two days. For most of us, fever is our enemy while in reality it is our friend which helps us in fighting various types of infections, inflammation and problems in our body. It would have been better if you had mentioned whether you get it in the morning or evening and whether it is accompanied by chills or sweating. Calpol is usualy paracetamol and controls fever for sometime. However, if there is an underlying infection or problem in the body, that needs to be taken care of first. I would recommend you to get in touch with a Doctor and get some tests conducted too find the exact cause of your fever if it doesn't go down in the next two days. Hope that helped
Dr. Gagandeep Dhillon
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor